# SDR P2EA97059

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FLT C-CHECK MAINTENANCE VISIT, FORWARD CARGO DOOR FRAME CRACK INDICATIONS AT FOLLOWING LOCATIONS, FORWARD FRAME BS 440 STRS 21R PLUS 6 INCH, 21R PLUS 8 INCH, TO 22R PLUS 5 INCH STRINGERS 23R PLUS 3 INCH, TO 24R PLUS 6 INCH, 24R PLUS 8 INCH, AND STRINGERS 25R PLUS 2 INCH TO 25R PLUS 4 INCHES.  REPLACED FRAME AND REPAIRED BEARSTRAP.  ALL WORK DONE IAW SRM 51-10-1, 51-40-4, 51-30-2, 51-30-6, 51-70, MM 34-55-21, AND EWO NR 970492.  (M)
